# SDR CKSA98586

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B06755601
- Condition: Corroded
- Location: Bs 1480-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE LOCATED ON LWR BODY FAIRING SUPPORT STRUCTURE, ZONE 140, STA 1480 TO 1540, WL 90, BL 0 CORRODED.  BLEND OUT BEYOND SRM LIMITS IAW 53-50-01.  REPLACED PER REQMNTS OF 65B06755-1, CKF-EXB-068.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-190-01-02.
